# SDR BB08049

- Difficulty date: April 5, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N934UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: PA010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE AT DOOR 2L.  MAINTENANCE REPLACED THE BATTERY IN THE FLASHLIGHT AT DOOR 2L.  OPERATIONALLY CHECKS OK.
